# SDR ASAA2015020210509

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,112 hours, 3,545 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK RECEIVED A FMC DISAGREE LIGHT.  ACFT GROUNDED.  RAN CHECK LIST AND LIGHT WENT OUT.
